# SDR DXTA2011120104809

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 9,161 hours, 7,363 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION SELECTED. HYD PRESS ALSO REMAINED ILLUMINATED. AIRSPEED NEVER EXCEEDED 196 KTS. ONCE GEAR WAS SELECTED TO EXTEND, THE SYS CYCLED NORMALLY (3 GREEN NO RED).  PERFORMED HYD EXTENSION AND RETRACTION MANY TIMES IAW MM 32-30-00.  NO DEFECTS NOTED.  INSPECTED LANDING GEAR UPLOCKS IAW MM 32-30-05. NO DEFECTS NOTED.
